Anyone knows side effects of Suboxone?
- 26 Sep 2009 by ZuccaItalia
- 27 September 2009
- suboxone, opiate dependence, side effect
Is it normal that is you are taking Suboxone (just started, second day) you don't go pee for a whole day?
And is it normal you don't see clear, but all fuzzy and dark?
Can I stop taking Suboxone for a day or two and then start again? Or is it better to keep taking it everyday? Or every other day?
Thank you in advance
Any pain killer including suboxone can cause you not to pee. It will constipate you as well. Drink alot of water and I have to eat fruit too and even then I sometimes have to use a laxative.If you drink water, it will cause your urine to lighten and get clearer and yes that is a normal side effect. You probable need to clear this with your doctor, but, I think you can break your pills into 2 or 4 pieces if you are on the 8 milligram pill and take just half of the pill for your next dose and see if you remain comfortable for a while, like at least 12 hours. You should be able to pee soon if you will drink some water. You didn't mention how much you were prescribed and my answer is what I had to do . I only started out on 1 pill but had to go to half a pill in morning and half in afternoon and now I am down to half in morning only. Let your doctor know what is going on, although I realize it is the weekend and it may be hard to reach the doctor. Did you by any chance get an extreme burst of energy about 2 hours after your last dose? If you did, that means you should be comfortable for a while, that it has saturated the receptor site.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Aug 2009 • 4 answers
Posted 4 Mar 2010 • 3 answers
Posted 14 Oct 2010 • 2 answers
Posted 18 Sep 2011 • 2 answers
Posted 15 Oct 2011 • 5 answers